# SDR DL72K962639

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Cracked
- Location: Rt Mlg
- Component: 655790120
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UNSAFE LIGHT ILLUMINATED ON ROLLOUT AT APPROX 70 KNOTS.  FOUND RT MLG CYLINDER CRACKED IN HALF.  REPLACED CYLINDER.
